Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

 

Vietnam Journal of Mathematics 37:1 (2009) 97-111

Some Uniqueness Results Related to Certain Non-linear Differential Polynomials Sharing the Same 1-points

Abhijit Banerjee and Pranab Bhattacharjee

Abstract.  The purpose of the paper is to study the uniqueness of meromorphic functions when certain non-linear differential polynomials share the same 1-points. Though the main concern of the paper is to improve a result of Fang [5a] but as a consequence of the main result we improve and supplement some former results of Lahiri-Sahoo [14], Lin-Yi  [16], Fang-Fang [6] and a recent result of the first author [4].

2000 Mathematics Subject Classification: 30D35.

Keywords: Meromorphic function, uniqueness, derivative, non-linear differential polynomials.

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013